# SDR FDEA202208312117

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 64,948 hours, 25,005 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACE  AND CENTER I/B HINGE   ARM OUTSIDE SURFACE FOUND DELAMINATION.   SIZE: (1) 65MM*28MM, DEPTH: 2.36MM             (2) 35MM*15MM, DEPTH: 2.05MM   (3) 40MM*35MM, DEPTH: 1.5MM COMPLIED WITH EA: 6-5750-T0370078 P1. TITLE: WING - FLIGHT SURFACES - LH 3# SPOILER   CENTER HINGE ARMS LOWER AND OUTSIDE SURFACES DELAMINATIONS. REPAIRED THE LH   WING #3 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACE AND CENTER I/B HINGE ARM   OUTSIDE SURFACE DELAMINATIONS. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW   FEDEX GMM6-2-100.
